# SDR AALA202208185522

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 73,537 hours, 29,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT SIDE OVER WING ESCAPE LIFE LINE MISSING. REPLACED OVER WING ESCAPE LIFE LINE PER MM 25-60-00
